MathSciNet Relay Station
MathSciNet bibliographic data
MR1611365 47B39 (39A12 39A70)
Dynnikov, I. A.; Novikov, S. P. Laplace transformations and simplicial connectivities. (Russian) Uspekhi Mat. Nauk 52 (1997), no. 6(318), 157--158; translation in Russian Math. Surveys 52 (1997), no. 6, 1294–1295
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement